# SDR CHQA20140818242

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 27,130 hours, 22,920 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 31,988 hours, 26,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMER FLOOR PROXIMITY STRIP WAS FOUND TO BE INOPERATIVE AT ROW 8.  R & R THE LIGHT STRIP & ALL OPERATIONAL CHECKS WERE GOOD.
